Author Topic: I am having no life... what is the recommended method for updosing Valium?  (Read 121 times)

[Buddie]

I've been on a Valium taper that is being very very tough. I am now at 0.75mg and the most weird symptoms (or at least I hope they are just due to taper/wd) are making my life miserable. My last cut was 4 weeks ago where I was at 1mg of Valium. Almost 4 months ago I was at .125mg of Xanax + 2.5mg of Valium and then I dropped Xanax... first weeks were hell and I wonder if that drop 4 months ago is influencing my symptoms tapering the rest of the Valium.

I took CBD oil 5 days ago to help with the symptoms but I felt very bad. Tried 3 days and seems like I can't use this on tapering.

I am feeling pretty bad these last days and I am not sure if it's only wd or if I damaged my brain: there is a burning feeling that I would not describe as a headache at 2 or 3 points inside my head in the right temple are that are constantly annoying me. It was episodic before an episode of a high from CBD oil where I tried a full dropper and my BP reached 170/100 with me feeling pretty bad.

As I said, I am taking 0.75mg of Valium. Where I live the smallest dose is a pill of 5mg of Valium. What I am doing is to 'titrate': I have a plastic bottle where I put a whole pill with 50ml of water and then I use a syringe to take the desired dose (7.5ml in my case).

I wasn't even a heavy user nor used for a long long time: I started using benzos 1 year and a half ago and at the peak I was taking 1.5mg of Xanax daily.

I am considering updosing my Valium to half a pill (2.5mg) as I don't know if I can trust this titration method I am doing.

I am not living my life: can't watch tv, can't play videogames, can't read... I already took a medical license to take some days from my job.

Is there a rule of thumb for updosing?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

In my opinion, it could be that cut of xanax. That's the drug I am tapering off of and my last cut was .125 which was brutal for some reason. It's been a month and I'm having to hold so I can get stable. I would say it's probably dropping the xanax. Hopefully you will start to have windows of feeling better. Maybe hold a while until you feel more stable. ☺
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.